ON THE INVARIANT MEASURE FOR THE TRANSFORMATIONS ASSOCIATED WITH SOME REAL CONTINUED-FRACTIONS.

Hitoshi Nakada, Shunji Ito, Shigeru Tanaka

Research output: Contribution to journalArticle

40 Citations (Scopus)

Abstract

Two types of real continued-fraction expansions, one of which is the real part of the complex continued-fraction expansion of A. Hurwitz are introduced. For the transformations associated with these expansions, the authors determine the precise form of invariant measures according to the method of P. Levy for the case of the simple continued-fraction. Moreover, the mathematical meaning of the method of P. Levy is elucidated.

Original languageEnglish
Pages (from-to)159-175
Number of pages17
JournalKeio Eng Rep
Volume30
Issue number13
Publication statusPublished - 1977 Jan 1

ASJC Scopus subject areas

  • Engineering(all)

Cite this